# SDR CA150318005

- Difficulty date: March 18, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airbus A310-300
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: A92591915000
- Condition: Burned
- Location: Electrical Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING POWER ON OF ACFT, MULTIPLE WIRES BURN ON THE LT FWD AREA OF PANEL 800VU. PRELIMINARY OBSERVATION OF ROOT CAUSE IS WIRE CHAFING ON SHARP EDGE OF PANEL 800VU LH HINGE.  IT IS OF INTEREST TO NOTE THAT THESE WIRES ARE STANDARD WIRES FOUND IN THE ESPM, ELECTRICAL WIRING STANDARD PRACTICES MANUALS ARE AFFECTED.
